EconPapers    
Economics at your fingertips  
 

Existence and Approximation of Fixed Points of Bregman Firmly Nonexpansive Mappings in Reflexive Banach Spaces

Simeon Reich () and Shoham Sabach
Additional contact information
Simeon Reich: The Technion – Israel Institute of Technology

Chapter Chapter 15 in Fixed-Point Algorithms for Inverse Problems in Science and Engineering, 2011, pp 301-316 from Springer

Abstract: Abstract We study the existence and approximation of fixed points of Bregman firmly nonexpansive mappings in reflexive Banach spaces.

Keywords: Banach space; Bregman projection; Firmly nonexpansive mapping; Legendre function; Monotone operator; Resolvent; Totally convex function (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (5)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-9569-8_15

Ordering information: This item can be ordered from
http://www.springer.com/9781441995698

DOI: 10.1007/978-1-4419-9569-8_15

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-9569-8_15